EconPapers    
Economics at your fingertips  
 

The economics of uncertainty: Selected topics and probabilistic methods

Steven A. Lippman and John J. McCall

Chapter 06 in Handbook of Mathematical Economics, 2000, vol. 1, pp 211-284 from Elsevier

JEL-codes: C0 (search for similar items in EconPapers)
Date: 2000
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/B7P5Y ... ce6f6b62bf9f2724865d
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matchp:1-06

Access Statistics for this chapter

More chapters in Handbook of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:matchp:1-06